# SDR USAA010486

- Difficulty date: April 29, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 51,502 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CRACKED .5 INCH, BS 358, S7L.  FABRICATED WEB CLIP, REPLACED STRINGER AND TIE CLIP PER SRM 51-10-1 AND 51-30-0.  (M)
